# SDR 9EKA2013082300003

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N214EB
- Make and model: Bell 214ST
- Aircraft serial: 28130
- Aircraft time: 8,044 hours, 33,440 cycles
- Engine: Ge CT72A
- Engine time: 8,044 hours, 10,891 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Tab
- Condition: Missing
- Location: M/R Blade
- Component: Blade, Bell
- Component part number: 214015300107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING A "POST FLIGHT" INSPECTION, MECHANICS NOTICED THAT ONE OF THE MAIN ROTOR BLADES WAS MISSING A TRIM TAB.
